# SDR FDEA202503130381

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12311
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND WING FIXED LEADING EDGE SKIN   AT XOS 490 ADJACENT TO CORNER 5 - SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD   CORNER FOUND CRACK APPROXIMATE 0.7". CRACKED SKIN AT LEFT HAND WING FIXED LEADING EDGE AT XOS 490 ADJACENT TO CORNER 5 -  SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER REPAIRED AS PER MD-11 SRM 57-  40-01-2R FIGURE 201 REPAIR 17 SHEET 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
